# SDR HEEA966516

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag Valve
- Part number: 212050207011
- Condition: Unbonded
- Location: Lt Float Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOAT BAG HAS UNBONDED INLET VALVE.
